# SDR SWAA074831

- Difficulty date: September 26, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 33,969 hours, 27,716 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6547450
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND VERTICAL STABILIZER FWD ATTACH FITTING LUG FACES CORRODED.  REPAIRED FITTING PER EA.
